Shadowing in gluon distributions in the small-x region

John Collins, Jan Kwiecinski

Research output: Contribution to journalArticlepeer-review

82 Scopus citations


The nonlinear evolution equation for the gluon distribution in a proton containing effects of shadowing is solved. We compare the solution with the unshadowed distributions in the case when the latter corresponds to a very steep input behaving as 1 x1.5 in the small-x limit. The effect of shadowing is found to be substantial in the region 10-4 < xBj < 10-2. The bare distributions are found to be reduced by a factor of about 2.5 when x = 10-4 and Q2 = 4 GeV2.

Original languageEnglish (US)
Pages (from-to)89-100
Number of pages12
JournalNuclear Physics, Section B
Issue number1
StatePublished - Apr 30 1990

All Science Journal Classification (ASJC) codes

  • Nuclear and High Energy Physics


Dive into the research topics of 'Shadowing in gluon distributions in the small-x region'. Together they form a unique fingerprint.

Cite this